MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW GLENOID INSERT 46

FH INDUSTRIE ARROW; ARROW GLENOID INSERT 46
Model Number 265129 - CoCr OFF-CENTRED HUMERAL HEAD, Ø48 H16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Following an ormarthrose with intact rotator cuff, the patient was implanted on (b)(6) 2016.He is allergic to nickel.He was explanted on (b)(6) 2019 following a supraspinatus rupture due to trauma.

Brand Name
ARROW
Common Device Name
ARROW GLENOID INSERT 46
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key9755018
Report Number3003898228-2020-00002
Device Sequence Number2288984
Product Code KWT
UDI-Device Identifier03661489651298
UDI-Public03661489651298
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2019
Device Model Number265129 - CoCr OFF-CENTRED HUMERAL HEAD, Ø48 H16
Device Catalogue Number265129
Device Lot NumberG00079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;